Journal of Applied Mathematics

Zeros of Analytic Continued q -Euler Polynomials and q -Euler Zeta Function

C. S. Ryoo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study that the q -Euler numbers E n , q and q -Euler polynomials E n , q ( x ) are analytic continued to E q ( s ) and E q ( s , w ) . We investigate the new concept of dynamics of the zeros of analytic continued polynomials. Finally, we observe an interesting phenomenon of ‘‘scattering’’ of the zeros of E q ( s , w ) .

Article information

Source
J. Appl. Math., Volume 2014 (2014), Article ID 806239, 7 pages.

Dates
First available in Project Euclid: 2 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.jam/1425305919

Digital Object Identifier
doi:10.1155/2014/806239

Mathematical Reviews number (MathSciNet)
MR3246431

Citation

Ryoo, C. S. Zeros of Analytic Continued $q$ -Euler Polynomials and $q$ -Euler Zeta Function. J. Appl. Math. 2014 (2014), Article ID 806239, 7 pages. doi:10.1155/2014/806239. https://projecteuclid.org/euclid.jam/1425305919


Export citation